# SDR UALA2012080904315

- Difficulty date: August 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 68,928 hours, 25,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT SKIN DAMAGE.  SUPPLEMENTAL DATA UPDATE, LOOSE SKIN HAS BEEN TRIMMED AND AREA COVERED WITH SPEED TAPE PER ECRA.  REMOVED LOOSE SKIN APPLIED SPEED TAPE PER ECRA 5470-02323, PERFORMED WALK AROUND ACFT IS IN A SAFE FLIGHT CONDITION FOR TYPE II FERRY FLT.  FINISHED REMOVING NR 8 SLAT STARTING AT ITEM E2.  REPLACED NR 8 LE EDGE SLAT.  OPS TEST NORMAL.  NO FAULTS.
